# SDR UPS03840886

- Difficulty date: June 16, 2003
- Submitted: June 27, 2003
- Operation: Air carrier
- Aircraft: N807UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46007
- Aircraft time: 74,213 hours, 28,018 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 LEFT WING TE. VERTICLE STIFFNER IS CRACKED PAST STOPDRILL AT XW 0  REMOVED EXISTING DOUBLER,CUTOUT DAMAGE,NDT VERIFIED NO CRACKS AT CUTOUT,FABRICATED AND INSTALLED FILLER AND REINSTALLED REPAIR DOUBLER I.A.W. DC8-5720-7767-A
